Alert archive / Texas / Flash Flood Warnings in 2019
Flash Flood Warning 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 1, 2019, 7:43 PM CDT for Jack County, Montague County, Wise County, Texas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2019, 7:43 PM CDT (00:43 UTC)
- Expired
- May 2, 2019, 1:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jack County, TX, Montague County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 103 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 8:44 PM CDT | FLASH FLOOD | Chico, TX | EM REPORTS WATER OVER ROADS IN WISE COUNTY. NORTH OF 380 AND WEST OF 287. |
| May 1, 9:13 PM CDT | FLASH FLOOD | Alvord, TX | FLOODING OVER ROADWAYAT 1655 AND 2265 IN ALVORD. FD AND LE ON SCENE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2332 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 14.6
The text
As transmitted.
295
WGUS54 KFWD 020043
FFWFWD
TXC237-337-497-020245-
/O.NEW.KFWD.FF.W.0007.190502T0043Z-190502T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
743 PM CDT Wed May 1 2019
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Southern Montague County in north central Texas...
Wise County in north central Texas...
Northeastern Jack County in north central Texas...
* Until 945 PM CDT..
* At 743 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Runoff from this heavy rain
will move south down area creeks and streams. Up to two inches of
rain have already fallen. This rainfall will lead to excessive
water runoff and cause flash flooding. Low-lying areas are most
vulnerable to rapidly rising water. Some low-water crossings may
flood and become impassable.
* Some locations that will experience flooding include...
Decatur, Bridgeport, Bowie, Alvord, Chico, Sunset, Forestburg,
Newport, Runaway Bay and Lake Bridgeport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3363 9749 3344 9749 3343 9748 3343 9738
3318 9739 3315 9793 3346 9815 3347 9798
3361 9798
$$
JLDunn2 follow-up statements
757
WGUS54 KFWD 020231
FFWFWD
TXC237-337-497-020615-
/O.EXT.KFWD.FF.W.0007.000000T0000Z-190502T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
931 PM CDT Wed May 1 2019
The National Weather Service in Fort Worth has extended the
* Flash Flood Warning for...
Southern Montague County in north central Texas...
Wise County in north central Texas...
Northeastern Jack County in north central Texas...
* Until 115 AM CDT..
* At 928 PM CDT, Doppler radar indicated continued moderate to heavy
rain across most of Montague, Jack, and Wise counties. Two to
seven inches of rain has occurred this evening and another one to
two inches will be possible through midnight. Flash flooding has
been reported and many roads remain impassible. It will take many
more hours for flood waters to completely recede.
* Some locations that will experience flooding include...
Decatur, Bridgeport, Bowie, Alvord, Chico, Sunset, Forestburg,
Newport, Runaway Bay and Lake Bridgeport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3363 9749 3344 9749 3343 9748 3343 9738
3318 9739 3315 9793 3346 9815 3347 9798
3361 9798
$$
92881
WGUS74 KFWD 020611
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
111 AM CDT Thu May 2 2019
TXC237-337-497-020620-
/O.EXP.KFWD.FF.W.0007.000000T0000Z-190502T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montague TX-Wise TX-Jack TX-
111 AM CDT Thu May 2 2019
...THE FLASH FLOOD WARNING FOR SOUTHERN MONTAGUE...WISE AND
NORTHEASTERN JACK COUNTIES WILL EXPIRE AT 115 AM CDT...
The heaviest rainfall has ended across the warned area, and the
Flash Flood Warning has been allowed to expire. However, continued
light to moderate rain will slow the recession of flood waters, and
any flooded roadways will remain impacted through the overnight
hours.
LAT...LON 3363 9749 3344 9749 3343 9748 3343 9738
3318 9739 3315 9793 3346 9815 3347 9798
3361 9798
$$
StalleyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 1, 3:13 PM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, May 1, 3:13 PM CDT, 4 hours 30 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 313 PM CDT Wed May 1 2019 .SHORT TERM... /Tonight/ Thunderstorms have erupted across Northwest Texas and Southern Oklahoma in the vicinity of a weak front and a remnant outflow boundary. These storms quickly became severe, which is not surprising given how unstable the atmosphere is this afternoon. Our 18Z sounding is good evidence of this instability with MUCAPE coming in at 4855 J/KG, and it is doubtful that the special 21Z sounding we have scheduled will be any different. Anyway, these storms are just now beginning to enter the northwest counties of the CWA, and this should be the primary area of convection to keep and eye on as it gradually organizes into a quasi-linear mcs this evening while progressing southeast across the forecast area. That said, isolated thunderstorms will still be possible farther southeast east late afternoon and early this evening along the I-35 Corridor from Temple to Waco to the DFW Metroplex. Though isolated in nature, this convection may remain more discrete and would be capable of both large hail and damaging downburst wind gusts. Looking back to the northwest, storms are currently equally capable of large hail and damaging winds. As time progresses, this activity should evolve into mainly a damaging wind threat as it sags deeper into the forecast area this evening and overnight. Recent convection allowing model guidance has trended slower with the overall southward progression of this evening's thunderstorms. This reinforces the idea that training thunderstorms with heavy rain will keep the potential for localized flash flooding going, initially from between the Red River and I-20 now through midnight, then south of I-20 and east of I-35 during the overnight into Thursday morning hours. The Flash Flood Watch will remain in effect for roughly the northeastern half of the forecast area where the more saturated soils exist. Adjustments to the watch area could be made in later forecasts depending on where the heaviest rains occur tonight. Otherwise, low temperatures will range from the lower 60s along the Red River to the lower 70s across the southern-most counties. 30 && .LONG TERM... /Thursday through Wednesday/ In the wake of the expected overnight convective complex, odds are that the atmosphere will be fairly worked over as a cold front moves into the region from the northwest. However if the complex of storms does not materialize as expected, or instead of moving southward into southeast Texas - it heads more east and return flow can organize quickly by sunrise, then it's more likely that a line of showers and storms will develop along the front. Again, at this time the odds are that the front should be mostly devoid of deep convection in the morning hours due to tonight's activity, but it's still possible so PoPs will be set at 40% over the area in the morning. This frontal boundary should slow down and stall across the heart of the area by the afternoon hours. As we head farther out in time, the CAM solutions continue to diverge, with some showing vigorous convection along the front in the afternoon and some guidance keeping things fairly tame through sunset. While a moist, unstable, and uncapped airmass will be in place, the response to the waves of upper level forcing rippling through in southwesterly flow aloft will dictate the extent of convective activity. The global models (GFS/ECMWF/Canadian) are in good agreement that a shortwave trough will be moving through the region in the morning hours, leaving much of the region in subsidence during the afternoon hours. Despite the subsidence, the mid and low level flow will weaken and therefore we'll see convective initiation following a more summer-time mode where localized forcing and high buoyancy will lead to isolated to scattered storm activity. By the late afternoon and especially the evening hours, another strong shortwave will move toward the CWA from the west and southwest and organized forcing for ascent will spread across the region. It's likely that this shortwave will result in convective activity to our west and southwest that will move into the region after sunset. The best instability will be south of the front, and therefore the greatest severe threat will be generally south of I-20. The main threat will be damaging winds and large hail with the tornado threat being very low due to considerably weaker low level flow. This evening convection may evolve into a larger complex of storms which could bring the area another round of widespread rainfall into Friday. This rain would be heavy in spots, and could lead to flash flooding and river flooding. The flash flood watch will remain as is for now, but may be expanded southward for this round Thursday night and Friday at a later time. The significant convective overturning should produce a large cold pool and push the effective front farther south into South Central and Southeast Texas Friday. Total additional average rainfall Thursday and Friday should average 1-3 inches. While a lot of the guidance is still wet for Saturday, the general thinking is that the front will be farther south than the models forecast and it's possible we'll salvage the day for outdoor activities. Will undercut the guidance PoPs on Saturday and show high temperatures a little below normal and in the upper 70s with some sunshine and north winds. By Saturday evening westerly to northwesterly flow aloft will be in place over the region. We'll have to keep an eye on convective potential in the Panhandle as it could form into a complex and make a run at the CWA by early Sunday morning. The airmass over North Texas will be more stable, so this activity should weaken, but will keep some slight chance PoPs in the forecast to the west early Sunday. Otherwise Sunday should be a nice day for most with highs in the lower 80s. Lows Saturday night and Sunday night should drop into the mid 50s and lower 60s. The southwesterly flow aloft will return by Monday and Tuesday and as such the moisture/instability will increase. Subtle disturbances will likely ripple through early next week so some chance PoPs will return to the forecast. Otherwise the guidance is indicating a stronger trough by midweek that will probably bring a more organized threat of heavy rain and severe weather. Temperatures will remain warm and muggy Wednesday of next week with lows near 70 and highs in the mid 80s. TR.92 && .AVIATION... /Issued 118 PM CDT Wed May 1 2019/ /18Z TAFs/ The primary aviation weather concern will be thunderstorm timing. Showers and isolated storms continue to pop up around the region with the best coverage generally northwest of the Metroplex TAF sites. We expect storms to increase in coverage and intensity across this region with a general eastward progression through the afternoon/evening. Storms will likely organize into a complex as they move across the Metroplex TAF sites. It is difficult to pinpoint the exact timing, but best window should be between about 23Z and 03Z. Convection around Waco should be a bit more scattered in nature, but some storms will also be possible around the same window of time as the Metroplex (near and just after peak heating). A second round of storms will be possible overnight/Thursday morning when a weak cold front enters the region. It looks like the best chance for these storms will be just after sunrise across the Metroplex TAF sites, but will only carry thunder in the vicinity of the terminals at this time due to timing uncertainties. Overall, VFR conditions are expected through the afternoon and night outside of some reduced visibility and lowered ceilings in and near thunderstorms. MVFR ceilings will likely accompany the weak cold front when it enters the region Thursday morning. The prevailing wind will be south to southeast between 8 and 14 knots, but gusty and erratic winds will accompany any of the thunderstorms. 79 && .MESOSCALE UPDATE... /Issued 1139 AM CDT Wed May 1 2019/ An outflow boundary currently stretches from north of Gainesville to Sulphur Springs, with a moist and unstable atmosphere remaining in place to its south. Extensive low cloud cover has slowed insolation and respective destabilization, but breaks in the clouds are beginning and the potential for rapid convective growth still appears likely as we get into the late afternoon hours. POPs have been lowered now though the 21Z / 4 PM hour, with likely POPs beginning after 21Z and expanding to encompass more of the region after 00Z / 7PM. ML CAPE values approaching 4000 J/KG combined with steep mid level lapse rates will support large hail, and DCAPE near 1000 J/KG hints that a damaging wind threat will also exist. As storms likely grow upscale into a complex late evening and tonight, damaging winds will become the primary concern. Initiation is likely to occur in 2 possible locations...one along the outflow boundary across the north and another just west of I-35/35W where surface heating is most efficient. Activity should gradually shift south and east with time, with storms most numerous east of I-35 as we move later into the evening and overnight. Wind profiles at this time do not appear ideal for tornadoes, but with such good instability in place, a few tornadoes could quickly develop near merging mesoscale boundaries. The more common occurrence will be heavy rain and localized flash flooding as soils have become fairly saturated from recent bouts of showers and storms. Special upper air soundings are scheduled for 1 PM and again at 4 PM, and we along with the Storm Prediction Center will use the added data to further assess the severe weather threat. 30 / Bishop && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 67 81 64 75 62 / 70 40 60 70 40 Waco 67 83 64 76 62 / 70 40 60 70 50 Paris 64 77 63 73 60 / 80 40 70 70 50 Denton 65 79 63 75 60 / 70 40 70 70 40 McKinney 67 78 62 74 61 / 80 40 70 70 40 Dallas 68 82 66 75 62 / 80 40 60 70 40 Terrell 67 82 66 76 61 / 80 40 60 70 50 Corsicana 66 82 66 75 61 / 70 50 60 60 60 Temple 67 83 65 77 62 / 70 40 50 70 50 Mineral Wells 63 80 62 75 58 / 50 50 70 60 30 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday evening for TXZ091>095- 101>107-116>123-133>135-146. && 30/92
Hazardous weather outlook, May 1, 3:31 PM CDT, 4 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 331 PM CDT Wed May 1 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021145- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 331 PM CDT Wed May 1 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Showers and thunderstorms are likely mainly north of I-20 this evening, then south of I-20 overnight. Some storms may be severe with large hail, damaging winds and a few tornadoes. In addition, heavy rainfall will accompany the storms, and flooding will become an increasing concern. A Flash Flood Watch is in effect for areas generally along and northeast of a line from Possum Kingdom Lake to Corsicana. This includes the Dallas/Fort Worth Metroplex and the Sherman/Denison area. The threat for severe storms and flooding will continue after dark with the activity primarily confined to areas east of the I- 35 corridor after midnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The Flash Flood Watch will continue through Thursday when additional rounds of heavy rainfall are expected with an attendant severe threat. Thunderstorms and heavy rain are expected to continue on Friday, and the watch may need to be expanded or extended. Thunderstorm chances will taper off on Saturday, but the respite will be brief. This protracted period of unsettled weather will continue with renewed thunderstorm chances throughout the upcoming week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible mainly north of I-20 this evening.
In the hours before
Local storm report, May 1, 6:10 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
610 PM CDT WED MAY 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 1/2 W MONTAGUE 33.67N 97.72W
05/01/2019 E0.88 INCH MONTAGUE TX PUBLIC
NICKEL SIZE HAIL 1/2 MILE WEST OF MONTAGUE ON FM 455Local storm report, May 1, 6:16 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
616 PM CDT WED MAY 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 12 NNE GRAHAM 33.26N 98.52W
05/01/2019 E1.75 INCH YOUNG TX PUBLIC
GOLFBALL HAIL 12 MILES NORTH NORTHEAST OF GRAHAMLocal storm report, May 1, 6:35 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
635 PM CDT WED MAY 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL GAINESVILLE 33.63N 97.15W
05/01/2019 E0.75 INCH COOKE TX BROADCAST MEDIA
PENNY SIZE HAIL IN GAINESVILLESpecial weather statement, May 1, 7:09 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
709 PM CDT Wed May 1 2019
TXZ091>094-102-103-020045-
Denton TX-Grayson TX-Cooke TX-Montague TX-Fannin TX-Wise TX-
709 PM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR MONTAGUE...NORTHERN WISE...
NORTHWESTERN DENTON...COOKE...GRAYSON AND NORTHWESTERN FANNIN
COUNTIES UNTIL 745 PM CDT...
At 708 PM CDT, Doppler radar was tracking strong thunderstorms from
a Decatur to Bohham line, moving east at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Sherman, Denison, Gainesville, Sanger, Bowie, Whitesboro, Howe,
Pottsboro, Collinsville, Muenster, Bells, Alvord, St. Jo, Lindsay,
Chico, Savoy, Callisburg, Knollwood, Ravenna and Dorchester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Texas. A Severe Thunderstorm Watch also remains in
effect until 100 AM CDT for north central Texas.
LAT...LON 3387 9688 3382 9676 3392 9667 3390 9659
3385 9663 3378 9643 3369 9635 3382 9615
3384 9615 3366 9603 3322 9787 3370 9796
3388 9718 3376 9719 3372 9711 3382 9705
3385 9709 3384 9703 3392 9699 3394 9690
TIME...MOT...LOC 0008Z 254DEG 38KT 3350 9717
GarciaSpecial weather statement, May 1, 7:27 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
727 PM CDT Wed May 1 2019
TXZ157-020100-
Coryell TX-
727 PM CDT Wed May 1 2019
...SPECIAL WEATHER STATEMENT...
At 727 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Evant, or 14 miles west of Gatesville, moving
northeast at 30 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Gatesville.
LAT...LON 3128 9805 3131 9807 3154 9803 3160 9790
3161 9765 3118 9785
TIME...MOT...LOC 0027Z 208DEG 26KT 3140 9797
GarciaLocal storm report, May 1, 7:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT WED MAY 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL SHERMAN 33.63N 96.57W
05/01/2019 E0.75 INCH GRAYSON TX EMERGENCY MNGR
PEA TO PENNY SIZE HAIL IN CENTRAL SHERMANThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:06 PM CDT | Areal Flood Advisory | FWD | Denton, Jack, Wise | 114 min |
| May 1, 7:09 PM CDT | Special Weather Statement | FWD | Cooke, Grayson, Montague | 36 min |
| May 1, 7:27 PM CDT | Special Weather Statement | FWD | Coryell | 33 min |
| May 1, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson, Lamar | 60 min |
| May 1, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 57 min |
| May 1, 7:51 PM CDT | Special Weather Statement | FWD | Young | 24 min |
| May 1, 7:53 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 67 min |
| May 1, 7:55 PM CDT | Special Weather Statement | FWD | Grayson | 35 min |
| May 1, 8:24 PM CDT | Special Weather Statement | FWD | Hamilton | 51 min |
| May 1, 8:26 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 64 min |
| May 1, 8:27 PM CDT | Tornado Warning | FWD | Bosque, Coryell, Hamilton | 48 min |
| May 1, 8:32 PM CDT | Areal Flood Advisory | FWD | Young | 3 hr |
| May 1, 8:36 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 54 min |
| May 1, 9:01 PM CDT | Special Weather Statement | FWD | Hopkins | 29 min |
| May 1, 9:03 PM CDT | Flash Flood Warning | FWD | Collin | 5 hr |
| May 1, 9:04 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains | 69 min |
| May 1, 9:21 PM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt, Rains | 3 hr |
| May 1, 9:28 PM CDT | Special Weather Statement | FWD | Wise | 47 min |
| May 1, 9:36 PM CDT | Areal Flood Advisory | FWD | Jack, Palo Pinto, Parker, Stephens, Wise, Young | 3 hr |
| May 1, 9:43 PM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| May 1, 9:49 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 1, 9:53 PM CDT | Special Weather Statement | FWD | Parker | 37 min |
| May 1, 10:03 PM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| May 1, 10:13 PM CDT | River Flood Warning | FWD | Wise | 46 hr |
| May 1, 10:13 PM CDT | River Flood Warning | FWD | Jack | 22 hr |
| May 1, 10:30 PM CDT | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| May 1, 11:18 PM CDT | Special Weather Statement | FWD | Rains, Van Zandt | 42 min |
| May 1, 11:25 PM CDT | Flash Flood Warning | FWD | Parker, Tarrant | 2 hr |
| May 1, 11:42 PM CDT | Areal Flood Warning | FWD | Cooke, Grayson, Jack, Montague, Wise | 3 hr |
| May 1, 11:57 PM CDT | Areal Flood Advisory | FWD | Ellis, Hood, Johnson, Parker, Somervell | 3 hr |
| May 2, 12:00 AM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| May 2, 12:23 AM CDT | Areal Flood Advisory | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 3 hr |
| May 2, 12:30 AM CDT | Areal Flood Advisory | FWD | Hopkins, Hunt, Rains | 3 hr |
| May 2, 12:32 AM CDT | Areal Flood Advisory | FWD | Stephens | 58 min |
| May 2, 12:52 AM CDT | Special Weather Statement | FWD | Ellis, Hill, Navarro | 53 min |
| May 2, 1:46 AM CDT | Special Weather Statement | FWD | Freestone, Limestone, McLennan | 59 min |
| May 2, 2:02 AM CDT | River Flood Warning | FWD | Wise | 21 days |
| May 2, 2:02 AM CDT | River Flood Warning | FWD | Denton | 23 hr |
| May 2, 2:02 AM CDT | River Flood Warning | FWD | Denton | 3 days |
| May 2, 6:10 AM CDT | River Flood Warning | FWD | Collin | 33 hr |
| May 2, 9:17 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 59 hr |
| May 2, 10:26 AM CDT | Areal Flood Advisory | FWD | Ellis | 3 hr |
| May 2, 12:29 PM CDT | Special Weather Statement | FWD | Eastland | 61 min |
| May 2, 12:36 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 54 min |
| May 2, 1:37 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 53 min |
| May 2, 2:18 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 40 min |
| May 2, 2:32 PM CDT | Special Weather Statement | FWD | Somervell | 28 min |
| May 2, 3:43 PM CDT | Special Weather Statement | FWD | Bell | 32 min |
| May 2, 3:59 PM CDT | Special Weather Statement | FWD | McLennan | 31 min |
| May 2, 4:47 PM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 2, 5:00 PM CDT | High Wind Warning | FWD | Tarrant | 33 min |
| May 2, 5:24 PM CDT | Special Weather Statement | FWD | Dallas | 51 min |
| May 2, 5:26 PM CDT | Special Weather Statement | FWD | Milam, Robertson | 64 min |
| May 2, 5:57 PM CDT | Areal Flood Advisory | FWD | Milam | 3 hr |
| May 2, 6:11 PM CDT | Special Weather Statement | FWD | Leon | 64 min |
| May 2, 6:36 PM CDT | Areal Flood Advisory | FWD | Leon, Robertson | 3 hr |
| May 2, 6:45 PM CDT | Special Weather Statement | FWD | Ellis | 30 min |
Nearby
Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.